Journal of Geometry

, Volume 15, Issue 1, pp 1–7 | Cite as

On topological properties of the central set of a bounded domain in Rm

  • David Milman
  • Zeev Waksman


Bounded Domain Topological Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    D. Milman, Eine geometrische Ungleichung und ihre Anwendung (Die zentrale Menge des Gebietes und die Erkennung des Gebietes durch sie), in “General Inequalities”, v. 2, edited by E.F. Beckenbach (to appear).Google Scholar
  2. [2]
    R.O. Duda, P.E. Hart, Pattern Classification and Scene Analysis, Chap. 9, Wiley, 1973.Google Scholar
  3. [3]
    A.G. Vainstein, V.A. Efremovic, E.A. Loginov “On the skeleton of a Riemann manifold with an edge” Uspechi Matem Nauk, v. XXXIII, 3 (201), 1978, pp. 155–156. (in Russian).Google Scholar
  4. [4]
    J. Milnor, Morse Theory, Princeton, New Jersey, 1963.Google Scholar

Copyright information

© Birkhäuser Verlag 1981

Authors and Affiliations

  • David Milman
  • Zeev Waksman

There are no affiliations available

Personalised recommendations